MathSciNet Relay Station
MathSciNet bibliographic data
MR1338510 34B10
Rachůnková, Irena On the existence of two solutions of the four-point problem. J. Math. Anal. Appl. 193 (1995), no. 1, 245–254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement